# SDR C2XA96CL020

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pc Board
- Part number: 1143640681
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3102 - CREW REPORTED LANDING GEAR HANDLE WOULD NOT GO INTO RETRACT POSITION WITHOUT USING DOWNLOCK RELEASE BUTTON.  MAINTENANCE INSPECTED AND RELEASED ACFT IAW B1900D MEL NR 32-8, CONTROL NR 89516.  ON 8-28-96, MAINTENANCE REMOVED AND REPLACED THE PRINTED CIRCUIT BOARD IAW B1900D MM 32-31-01.  OPERATIONAL CHECKS WERE GOOD IAW B1900D MM 32-30-00.  THE AIRCRAFT WAS REMOVED FROM MEL AND RELEASED FOR SERVICE.  (X)
